# SDR MALA020246

- Difficulty date: April 11, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3045, RT INTAKE LIGHT ILLUMINATED INFLIGHT QRH COMPLETED.  AIR RETURN TO MSP.  MAINTENANCE SWAPPED UNDER TEMP THERMISTOR TO SPARE J4.  OPS CHECKS GOOD.
